EQ and headaches
- 09-08-2007, 07:35 PM
EQ and headaches
Wassup guys. Im running EQ right now at 400mgs a week.I went up to 600mg one week but then dropped it back down cause i got hurt and couldnt train. Right now im at week 9 and around 2 days after my last shot( this past wed) i have had a headache that i cant get rid of. Its not a severe pain, but its there and just annoying and has been there since wednesday. You guys think it may be the EQ? idk, could just be allergies but who knows. I would appreciate some feedback from u guys.
- 09-08-2007, 07:38 PM
one more thing. THe pain switches sides every now and then and usually covers my eye to my temple on the same side.
- 09-08-2007, 09:24 PM
It is possible that your blood pressure has been elevated due to the EQ. Have you checked it lately? Hypertension can cause headaches.
09-08-2007, 09:30 PM
naw i havent yet. I didnt think that would be a problem with the EQ cause its not really a wet compound, compared to others at least. Anyone know any drug stores that are known for having blood pressure machines? im going thru an insurance change right now and have having trouble gettin a doctor. I dont know what to do cause tom would be week 10, my last week. Should i do it? or just cut it a week short just in case it is blood pressure.
09-08-2007, 09:51 PM
Walgreens, Rite-aid or any other drugstore usually have bp machines but a lot of them are not very reliable imo. EQ is not a super wet compound but it is semi wet and a lot of these compounds affect people differently depending on their personal biochemistry. Just cuz one person does not have bp issues with a certain steroid does not make that true for all.
09-08-2007, 09:52 PM
Give a man a fish, feed him for a day. Teach a man to fish, feed him for life. Lao Tse 6th century BC
09-08-2007, 11:39 PM
hmmm what to do what to do. What u guys think, stick myself one last time tomorrow or call it quits?
09-09-2007, 01:40 PM
Hey, if I had a multi-day headache the last thing I would do is pin the suspected culprit ... but you know your body and you're the one taking the risk.
Similar Forum Threads
- By WATERLOGGED in forum AnabolicsReplies: 7Last Post: 08-15-2004, 10:47 AM
- By longtom74 in forum AnabolicsReplies: 4Last Post: 04-08-2004, 02:09 PM
- By fireman in forum AnabolicsReplies: 9Last Post: 12-01-2003, 09:16 PM
- By neurotic in forum AnabolicsReplies: 12Last Post: 09-14-2003, 06:23 PM
- By rhatid in forum AnabolicsReplies: 8Last Post: 07-24-2003, 11:43 PM